# SDR USAASB98085

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS INOP DURING THE OVERNIGHT CHECK, LEFT OVERWING HATCH SIGN L751, RIGHT EXTERIOR AFT OVERWING FLOOD LIGHT L548 AND THE AISLE LOW LEVEL LIGHTING AT SEAT ROWS 6 THROUGH 9.  MAINTENANCE RELAMPED THE EXTERIOR AFT OVERWING FLOOD LIGHT L548 AND REMOVED AND REPLACED THE FUSE IN THE POWER SUPPLY FOR OVERWING HATCH SIGN L751 AND THE AISLE LOW LEVEL LIGHTING AT SEAT ROWS 6 THROUGH 9.  OPERATIONAL CHECK GOOD.  (M)
